A minimum modulus theorem and applications to ultradifferential operators

Ioana Cioranescu Institutul Naţional pentru Creaţie Stiinţificą şi Tehnicą, Bd-ul Pącii 220, Bucureşti, Romania László Zsidó Institutul Naţional pentru Creaţie Stiinţificą şi Tehnicą, Bd-ul Pącii 220, Bucureşti, Romania

TBD mathscidoc:1701.332503

Arkiv for Matematik, 17, (1), 153-166, 1978.5
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:35:05 uploaded by arkivadmin ] [ 463 downloads ] [ 0 comments ] [ Cited by 2 ]
@inproceedings{ioana1978a,
  title={A minimum modulus theorem and applications to ultradifferential operators},
  author={Ioana Cioranescu, and László Zsidó},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203505714294312},
  booktitle={Arkiv for Matematik},
  volume={17},
  number={1},
  pages={153-166},
  year={1978},
}
Ioana Cioranescu, and László Zsidó. A minimum modulus theorem and applications to ultradifferential operators. 1978. Vol. 17. In Arkiv for Matematik. pp.153-166. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203505714294312.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved